I have had a yeast infection before and started to see the same symptoms. This time it came with a yeasty smell. I had thick white discharge and itching. I went and got the Monistat 7 day treatment and the day after I now had yellowish discharge. It’s not completely yellow just hints throughout the white. Should I be concerned this isn’t a yeast infection?
Yeast Infection - Yellow discharge after First Day of Monistat 7 Day Treatment - Normal?
- 9 Apr 2018 by MadH13
- 22 October 2018
- monistat, monistat 7, infections, pruritus, vaginal yeast infection, discharge, yeast infection, treatment, symptom
Added 9 Apr 2018:
Also! After doing the treatment after one day my itching went down tremendously!
According to several sources, yellow discharge can be normal or a sign of infection. It may be a sign of the infection trichomoniasis. Also, women with gonorrhea or chlamydia may experience the same thing. Please consult with your health care professional.
It is important that you continue the medication as directed until it is complete. You may feel a difference after one day but if you don’t continue the problem may persists. If it does persists or reoccur I’d advice seeing a physician and taking a swab to know exactly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jun 2014 • 1 answer
Updated 24 Mar 2015 • 1 answer
Updated 4 Jan 2019 • 7 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Updated 20 Nov 2016 • 2 answers
Updated 23 Oct 2018 • 1 answer